# SDR USAASB98090

- Difficulty date: April 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N523AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23858
- Engine: Ge CFM563B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 3051157040
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

MEM - FL 175 - AT 28,000 FEET, 138 MILES WEST OF MEM, THE NR 1 ENGINE HAD A LOSS OF OIL AS INDICATED ON THE OIL QUANTITY INDICATOR.  FLIGHT DIVERTED INTO MEM AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY DECLARED.  THE NR 1 ENGINE WAS NOT SHUT DOWN IN-FLIGHT.  MAINTENANCE FOUND THE NR 1 ENGINE CSD GARLOCK SEAL LEAKING.  REPLACED SAME.  SERVICED ENGINE OIL.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  (X)
